Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Excess moisture in tailbone, soreness, redness. Taken antibiotics. No relief

Hello, about 6 weeks ago, I noticed excess mositure in the tailbone ( butt crack) after I was on antibiotics, and used flushable is sore, red, felt like a paper cut, it seems to go away with treatments used , then gets to dry feeling, splits again, itches, burns, and resplits... I have tried vasoline, witch hazel, perioxide, monitstat, triple anitbiotic cream, talc powder etc.. like i said it gets better but comes back in no time. everything I have used has been one thing after another...If I dont feel relief I go onto try another item.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Thanks for the query.
Excess moisture on tail bone is a non specific condition.
moisturizers wont help you.
Probably you can apply some talc powder.
This will keep it dry.
Dryness in this area is necessary as excess moisture can cause fungal infections.
powder may provide you some relief.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

please meet a dermatologist if it persists.
Thank you
Answered: Sun, 9 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor